Join Now

OGA 2017 Annual Conference

  • Fri, September 29, 2017
  • 8:00 AM - 4:00 PM
  • City of Keizer Civic Center, Keizer, Oregon - 930 Chemawa Rd NE

Registration

  • Non-member Fee
  • OGA Member Fee
  • Discounted Conference Fee
  • Discounted Conference Fee
  • Speaker, Sponsor, Exhibitor Fee

Registration is closed

Oregon Gerontological Association 2017 Conference: Aging and Technology 

September 29, 2017

REGISTER NOW TO GUARANTEE YOUR SPACE  BEFORE ALL SPOTS ARE FILLED

We are very excited for a full program, focused on the theme Aging and Technology, that will include several keynote speakers, multiple panels, and a full slate of exhibitors and networking opportunities. The conference will be held on Friday, September 29, 2017 from 9:00 a.m. to 4:00 p.m. at the Keizer Civic Center (930 Chemawa Rd NE, Keizer, Oregon 97303); please see the attached schedule for full details. 

The conference will explore how technology is meeting the needs of older Oregonians (and beyond), as well as how technology offers an avenue for elder empowerment and recognition in the community as assets. The event is expected to draw more than 150 attendees who are part of the broad aging network of professionals, educators, advocates, and service providers. Keynote presentations will address new approaches to brain health, home care technology, and how self-driving cars can support population aging and three concurrent sessions will be offered covering areas from access to technology to telemedicine to how technology addresses health and safety.  

CEUs will be available from the Oregon Department of Human Services; CEUs for administrators of assisted living, adult foster homes, nursing homes, and social workers are pending (please contact aland@pdx.edu for more details). Registration is open  and additional information can be found in the attached flyer. We hope to see you there and ask that you share this information with any friends or colleagues who may be interested in the topic of aging and technology. 




8:00–9:00 am

Doors open, registration, breakfast and networking

9:00–9:15 am

Welcome, logistics, and thank yous –Dr. Alan DeLaTorre

9:15–10:00 am

Keynote Presentation: Dr. Rob Winningham - Brain Health and Aging: Evidence-Based Interventions to Maximize Quality of Life

Break: 15 minutes

Networking & Exhibits

10:15–11:15 am

Concurrent Sessions 1

A – Panel – Jon Bartholomew, Dr. Allison Lindauer, & Rob May; moderator - Dr. Walt Dawson: Access to Aging and Technology

B – Nicole Bouranis:  STAR-C Telemedicine: Cost-Effective Caregiver Support

C – Scott Smith: The Power of Personalized Engagement Through Technology

Break: 15 minutes

Networking & Exhibits                                

11:30–12:30 pm

Concurrent Sessions 2

A – Dr. Cory Bolkan:  Technology to Support Aging in Place: Lessons Learned from a Community-Based Pilot Program for Low-income Older Adults with Heart Failure

B – Claude Goodman: How Technology Offers an Opportunity for Elder Empowerment by Cultivating Older Adults as Community Care Assets

C – Providence panel –Hana Binder, Thanh Nguyen, Britt Piehler; Moderator - Debbie Davis: Paving the Way for Patient Innovation

 

12:30–1:30 pm

Lunch (lasts 30 minutes include presentation and announcements)

1:00–1:30 pm

Lunch presentation – Dr. Kerry Burnight: The Greatest Threat to American Seniors

1:30–2:30pm

Concurrent Sessions 3

A – Gordon Hoffman and discussant Jerry Cohen: Autonomous Vehicles: A Positive Trend for an Aging Population

B – Laurie Brooks and Elisha Kirsch: Five Ways Technology Promotes Health and Safety

C – Dr. Clara Berridge: Advancing the Conversation on Social and Ethical Aspects of Remote Monitoring Technologies in Elder Care

Break: 15 minutes

Networking & Exhibits

2:45–3:30 pm

Closing Plenary – Dr. Jeffrey Kaye: Addressing Aging and Dementia Through Technology and Research

3:30–3:45 pm

Closing Remarks – OGA President, Dr. Walt Dawson


Powered by Wild Apricot Membership Software